The Michigan Mathematical Journal

Remarks on the metric induced by the Robin function II

Diganta Borah

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 62, Issue 3 (2013), 581-630.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1378757890

Digital Object Identifier
doi:10.1307/mmj/1378757890

Mathematical Reviews number (MathSciNet)
MR3102532

Zentralblatt MATH identifier
1280.32006

Subjects
Primary: 32F45: Invariant metrics and pseudodistances

Citation

Borah, Diganta. Remarks on the metric induced by the Robin function II. Michigan Math. J. 62 (2013), no. 3, 581--630. doi:10.1307/mmj/1378757890. https://projecteuclid.org/euclid.mmj/1378757890


Export citation